MathSciNet Relay Station
MathSciNet bibliographic data
MR1077085 57R19 (55N10 57Q99)
Cerf, J. Homologie des simplexes plongés: une preuve nouvelle du théorème de Lalonde. (French) [Homology of embedded simplexes: a new proof of the theorem of Lalonde] Bull. Soc. Math. France 118 (1990), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement